Publications

Found 2268 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Almeida J. Some algorithms on the star operation applied to finite languages. Semigroup Forum. 1984;28:187-197.Edit
Almeida J, Volkov M. The gap between partial and full. Internat. J. Algebra Comput.. 1998;8:399-430.Edit
[2015-36] Almeida J, Shahzamanian M.. The rank of variants of nilpotent pseudovarieties .Edit
Almeida J, Volkov M. Profinite identities for finite semigroups whose subgroups belong to a given pseudovariety. J. Algebra Appl.. 2003;2:137-163.Edit
[2016-25] Almeida J, Shahzamanian M.. The finite basis and finite rank properties for pseudovarieties of semigroups .Edit
Almeida J. Finite semigroups and universal algebra. Vol 3 World Scientific Publishing Co., Inc., River Edge, NJ 1994.Edit
[2011-31] Almeida J, Klíma O. On the irreducibility of pseudovarieties of semigroups .Edit
Alvarez MJ, Labouriau IS, Murza A.. Limit cycles for a class of quintic Z_6-equivariant systems without infinite critical points. Bulletin of the Belgian Mathematical Society - Simon Stevin. 2014;(21):841-857.Edit
Alves JF, Castro A, Pinheiro V. Backward volume contraction for endomorphisms with eventual volume expansion. C. R. Math. Acad. Sci. Paris. 2006;342:259-262.Edit
Alves JF, Luzzatto S, Pinheiro V. Markov structures for non-uniformly expanding maps on compact manifolds in arbitrary dimension. Electron. Res. Announc. Amer. Math. Soc.. 2003;9:26-31.Edit
Alves JF, Vilarinho H. Strong stochastic stability for non-uniformly expanding maps. Ergodic Theory Dynam. Systems. 2013;33:647-692.Edit
Alves JF, Pinheiro V. Topological structure of (partially) hyperbolic sets with positive volume. Trans. Amer. Math. Soc.. 2008;360:5551-5569.Edit
Alves JF. Strong statistical stability of non-uniformly expanding maps. Nonlinearity. 2004;17:1193-1215.
[2004-12] Alves JF, Oliveira K, Tahzibi A. On the continuity of the SRB entropy for endomorphisms .Edit
Alves JF. Non-uniformly expanding dynamics: stability from a probabilistic viewpoint. Discrete Contin. Dynam. Systems. 2001;7:363-375.
Alves JF, Leplaideur R. SRB measures for almost Axiom A diffeomorphisms. Ergodic Theory Dynam. Systems. 2016;36(7):2015-2043.Edit
Alves JF, Oliveira K, Tahzibi A. On the continuity of the SRB entropy for endomorphisms. J. Stat. Phys.. 2006;123:763-785.Edit
[2006-12] Alves JF, Pinheiro V. Topological structure of (partially) hyperbolic sets with positive volume .Edit
Alves JF. Statistical analysis of non-uniformly expanding dynamical systems Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro 2003.
Alves JF, Carvalho M, Vásquez CH. A Variational Principle for Impulsive Semiflows. Journal of Differential Equations. 2015;259:4229-4252.Edit
Alves JF, Carvalho M, Freitas JM. Statistical stability for Hénon maps of the Benedicks-Carleson type. Ann. Inst. H. Poincaré Anal. Non Linéaire. 2010;27:595-637.
Alves JF, Schnellmann D. Ergodic properties of Viana-like maps with singularities in the base dynamics. Proc. Amer. Math. Soc.. 2013;141:3943-3955.Edit
[2004-17] Alves JF, Araújo V, Vásquez CH. # Random perturbations of diffeomorphisms with dominated splitting .Edit
Alves JF, Freitas JM, Luzzatto S, Vaienti S. From rates of mixing to recurrence times via large deviations. Adv. Math.. 2011;228:1203-1236.Edit
Alves JF, Pinheiro V. Gibbs-Markov structures and limit laws for partially hyperbolic attractors with mostly expanding central direction. Adv. Math.. 2010;223:1706-1730.Edit

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.